Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


A factorable Banach algebra with inequivalent regular representation norm

Author: Michael Leinert
Journal: Proc. Amer. Math. Soc. 60 (1976), 161-162
MSC: Primary 46H99; Secondary 43A20
MathSciNet review: 0420136
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: An example is given of a semisimple commutative Banach algebra which factorizes but whose norm is not equivalent to the norm induced by its regular representation. This is a stronger version of the example given in [4] and it can be viewed as an example of a factorizing commutative abstract Segal algebra.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46H99, 43A20

Retrieve articles in all journals with MSC: 46H99, 43A20

Additional Information

PII: S 0002-9939(1976)0420136-5
Keywords: Banach algebra, factorization
Article copyright: © Copyright 1976 American Mathematical Society